# SDR USAA2010102192349

- Difficulty date: October 12, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347721120100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - S2 CHECK - CORROSION ON SEAT TRACK BETWEEN FR 57.2 - FR 57.3,- Y450.  REPLACED SEAT TRACK BETWEEN FR 57.2 -FR 57.3,- Y450 IAW A330 SRM 51-42-11, A330 SRM 53-00-15.
